| Model Number |
7731 |
| Medical Device Problem Codes |
Failure to Capture (1081); Fracture (1260); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a generator replacement procedure, this right ventricular (rv) lead was determined to be fractured.Subsequent testing was performed, and loss of capture (loc) was observed.Additionally, pacing impedance measurements were found to be high and out of range.As a result, the rv lead was capped and a new lead was implanted.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.